Volume 18, Issue 2
Neumann Boundary Value Problem for the Landau-Lifshitz Equation

Boling Guo , Yongqian Han , Yongqiang Lv & Yiping Fu

J. Part. Diff. Eq., 18 (2005), pp. 121-140.

Published online: 2005-05

Preview Purchase PDF 0 1268
Export citation
  • Abstract

In this paper, we prove that there exists a unique global smooth solution for the homogeneous Neumann boundary value problem of the Landau-Lifschitz equation if the initial function is smooth.

  • Keywords

Landau-Lifschitz Equation difference method existence and uniqueness

  • AMS Subject Headings

35Q35.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-121, author = {}, title = {Neumann Boundary Value Problem for the Landau-Lifshitz Equation}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {2}, pages = {121--140}, abstract = {

In this paper, we prove that there exists a unique global smooth solution for the homogeneous Neumann boundary value problem of the Landau-Lifschitz equation if the initial function is smooth.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5349.html} }
TY - JOUR T1 - Neumann Boundary Value Problem for the Landau-Lifshitz Equation JO - Journal of Partial Differential Equations VL - 2 SP - 121 EP - 140 PY - 2005 DA - 2005/05 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5349.html KW - Landau-Lifschitz Equation KW - difference method KW - existence and uniqueness AB -

In this paper, we prove that there exists a unique global smooth solution for the homogeneous Neumann boundary value problem of the Landau-Lifschitz equation if the initial function is smooth.

Boling Guo , Yongqian Han , Yongqiang Lv & Yiping Fu . (2019). Neumann Boundary Value Problem for the Landau-Lifshitz Equation. Journal of Partial Differential Equations. 18 (2). 121-140. doi:
Copy to clipboard
The citation has been copied to your clipboard